VOL. 36 · NO. 1 | February, 1965
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 36 (1), (February, 1965)
No abstract available
Articles
T. W. Anderson
Ann. Math. Statist. 36 (1), 1-23, (February, 1965) DOI: 10.1214/aoms/1177700267
No abstract available
Ann. Math. Statist. 36 (1), 24-27, (February, 1965) DOI: 10.1214/aoms/1177700268
No abstract available
Herman Chernoff
Ann. Math. Statist. 36 (1), 28-54, (February, 1965) DOI: 10.1214/aoms/1177700269
Herman Chernoff
Ann. Math. Statist. 36 (1), 55-68, (February, 1965) DOI: 10.1214/aoms/1177700270
Albert W. Marshall, Frank Proschan
Ann. Math. Statist. 36 (1), 69-77, (February, 1965) DOI: 10.1214/aoms/1177700271
No abstract available
Arthur Cohen
Ann. Math. Statist. 36 (1), 78-87, (February, 1965) DOI: 10.1214/aoms/1177700272
No abstract available
Dan Bradu
Ann. Math. Statist. 36 (1), 88-97, (February, 1965) DOI: 10.1214/aoms/1177700273
No abstract available
C. G. Khatri
Ann. Math. Statist. 36 (1), 98-114, (February, 1965) DOI: 10.1214/aoms/1177700274
C. G. Khatri
Ann. Math. Statist. 36 (1), 115-119, (February, 1965) DOI: 10.1214/aoms/1177700275
No abstract available
O. P. Bagai
Ann. Math. Statist. 36 (1), 120-130, (February, 1965) DOI: 10.1214/aoms/1177700276
No abstract available
Ulf Grenander
Ann. Math. Statist. 36 (1), 131-138, (February, 1965) DOI: 10.1214/aoms/1177700277
Shanti S. Gupta, Mrudulla N. Waknis
Ann. Math. Statist. 36 (1), 139-149, (February, 1965) DOI: 10.1214/aoms/1177700278
Seymour Geisser
Ann. Math. Statist. 36 (1), 150-159, (February, 1965) DOI: 10.1214/aoms/1177700279
No abstract available
Peter J. Bickel
Ann. Math. Statist. 36 (1), 160-173, (February, 1965) DOI: 10.1214/aoms/1177700280
Arnljot Hoyland
Ann. Math. Statist. 36 (1), 174-197, (February, 1965) DOI: 10.1214/aoms/1177700281
No abstract available
Subha Bhuchongkul, Madan L. Puri
Ann. Math. Statist. 36 (1), 198-202, (February, 1965) DOI: 10.1214/aoms/1177700282
C. B. Bell, K. A. Doksum
Ann. Math. Statist. 36 (1), 203-214, (February, 1965) DOI: 10.1214/aoms/1177700283
Carol E. Fuchs, H. T. David
Ann. Math. Statist. 36 (1), 215-225, (February, 1965) DOI: 10.1214/aoms/1177700284
David Blackwell
Ann. Math. Statist. 36 (1), 226-235, (February, 1965) DOI: 10.1214/aoms/1177700285
No abstract available
D. E. Barton, C. L. Mallows
Ann. Math. Statist. 36 (1), 236-260, (February, 1965) DOI: 10.1214/aoms/1177700286
R. Borges, J. Pfanzagl
Ann. Math. Statist. 36 (1), 261-271, (February, 1965) DOI: 10.1214/aoms/1177700287
Bradley Efron
Ann. Math. Statist. 36 (1), 272-279, (February, 1965) DOI: 10.1214/aoms/1177700288
No abstract available
J. Sethuraman
Ann. Math. Statist. 36 (1), 280-285, (February, 1965) DOI: 10.1214/aoms/1177700289
No abstract available
Howard Rumsey Jr, Edward C. Posner
Ann. Math. Statist. 36 (1), 286-298, (February, 1965) DOI: 10.1214/aoms/1177700290
No abstract available
Bengt von Bahr, Carl-Gustav Esseen
Ann. Math. Statist. 36 (1), 299-303, (February, 1965) DOI: 10.1214/aoms/1177700291
John Lamperti
Ann. Math. Statist. 36 (1), 304-310, (February, 1965) DOI: 10.1214/aoms/1177700292
No abstract available
Notes
Frank B. Knight
Ann. Math. Statist. 36 (1), 311-312, (February, 1965) DOI: 10.1214/aoms/1177700293
No abstract available
M. S. Srivastava
Ann. Math. Statist. 36 (1), 313-315, (February, 1965) DOI: 10.1214/aoms/1177700294
No abstract available
Carl-Erik Sarndal
Ann. Math. Statist. 36 (1), 316-321, (February, 1965) DOI: 10.1214/aoms/1177700295
Miklos Csorgo
Ann. Math. Statist. 36 (1), 322-326, (February, 1965) DOI: 10.1214/aoms/1177700296
Des Raj
Ann. Math. Statist. 36 (1), 327-330, (February, 1965) DOI: 10.1214/aoms/1177700297
No abstract available
Dale M. Mesner
Ann. Math. Statist. 36 (1), 331-336, (February, 1965) DOI: 10.1214/aoms/1177700298
No abstract available
S. M. Shah
Ann. Math. Statist. 36 (1), 337-342, (February, 1965) DOI: 10.1214/aoms/1177700299
Articles
I. Olkin, R. F. Tate
Ann. Math. Statist. 36 (1), 343-344, (February, 1965) DOI: 10.1214/aoms/1177700300
No abstract available
M. W. Birch
Ann. Math. Statist. 36 (1), 344, (February, 1965) DOI: 10.1214/aoms/1177700301
No abstract available
Book Reviews
G. Kallianpur
Ann. Math. Statist. 36 (1), 345-347, (February, 1965) DOI: 10.1214/aoms/1177700302
No abstract available
E. Lukacs
Ann. Math. Statist. 36 (1), 347-350, (February, 1965) DOI: 10.1214/aoms/1177700303
No abstract available
News
Ann. Math. Statist. 36 (1), 351-365, (February, 1965) DOI: 10.1214/aoms/1177700304
No abstract available
Ann. Math. Statist. 36 (1), 366-368, (February, 1965) DOI: 10.1214/aoms/1177700305
No abstract available
Publications
Ann. Math. Statist. 36 (1), 368, (February, 1965) DOI: 10.1214/aoms/1177700306
No abstract available
Back Matter
Ann. Math. Statist. 36 (1), (February, 1965)
No abstract available
Back to Top